Display options
Share it on

Z Gesamte Inn Med. 1979 Jan 15;34(2):86-8.

[Cholestatic hepatosis caused by Talinolol (Cordanum)?].

Zeitschrift fur die gesamte innere Medizin und ihre Grenzgebiete

[Article in German]
M Wiese, C Metzner, H P Brunner, H P Klemm

PMID: 34271

Abstract

It is reported on a 38-year-old female patient who was treated for 18 days with 150 mg cordanum (talinolol) each and then fell ill with a dyspeptic clinical picture and signs of cholestase. The result of a liver biopsy was the picture of a cholestatic hepatosis. According to the results of the lymphocyte transformation test and the monocyte test as well as to the reexposition with following clinical recidivation the talinolol medication is to be regarded as cause. Pathogenetically is referred to the structural relations of talinolol to substances with paragroups as well as to a possible summation of different loads of the liver function.

Similar articles

Show all 55 similar articles

Substances

MeSH terms

Publication Types